# SDR DL767030687

- Difficulty date: July 22, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 64,488 hours, 31,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 42064
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LEFT OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER,  OPS GOOD.
